RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 4  


Symplectic structure on a Grassmannian fibration
G. D. Berishvili
435
Local volume computations in the Siegel–Tamagawa formula
V. E. Voskresenskii
443
Cohomology of truncated coinduced representations of Lie algebras of positive characteristic
A. S. Dzhumadil'daev
456
On exponential decay as $t\to\infty$ of solutions of an exterior boundary value problem for the Maxwell system
B. V. Kapitonov
469
On scattering in an external, homogeneous, time-periodic magnetic field
E. L. Korotyaev
491
On types of degenerate elliptic operators
S. Z. Levendorskii
513
An imbedding theorem for groups and its corollaries
V. N. Obraztsov
529
Regular Cartan subalgebras and nilpotent elements in restricted Lie algebras
A. A. Premet
542
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019